On the Ergodic Theorem for Positive Linear Operators.
Journal für die reine und angewandte Mathematik, Tome 205 (1960), pp. 101-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1960__205_150455,
author = {Eberhard Hopf},
title = {On the {Ergodic} {Theorem} for {Positive} {Linear} {Operators.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {101--106},
year = {1960},
volume = {205},
zbl = {0103.33801},
url = {http://geodesic.mathdoc.fr/item/JRAM_1960__205_150455/}
}
Eberhard Hopf. On the Ergodic Theorem for Positive Linear Operators.. Journal für die reine und angewandte Mathematik, Tome 205 (1960), pp. 101-106. http://geodesic.mathdoc.fr/item/JRAM_1960__205_150455/